Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Remedy for steroids induced hypertension - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you
User :   Sir can you help in steroids induced hypertansion
User :   My wife is suffering from the same
Doctor :   You shall need to discontinue the medication and then start your self on the other group
User :   sir she is not taking steroids from last 2 and half weeks but still this problem persist
User :   ususally how much time does it take to recover from same
Doctor :   yes these group of medications will need time to get out of your system and they shall need to be washed out so do not have to worry
Doctor :   now that she has discontinued it she will soon recover from it
Doctor :   4-6 weeks time is the minimal that you need to give
User :   But approximately how much time will it take yesterday her BP was 150/100
Doctor :   for all the systems to get to their normalcy
User :   But will her BP come down automatically or do we need to give any medication
Doctor :   and by then if she is not able to get her blood pressure under control then she might need additional medications to help her
Doctor :   you will need to wait for 4-6 weeks time to take that step
User :   will it be forever or it will be normal altogether
Doctor :   of giving her additional medicines
Doctor :   Not it should settle down not to worry at all
Doctor :   Is there any thing else that you would like to ask about or know about

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor